# SDR ABXA9701617

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N843AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46017
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 5759223
- Condition: Corrosion
- Location: Bs 180
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 180 AT STR 33R, SEAT TRACK HAS HEAVY CORROSION.  FABRICATED AND INSTALLED SECTION OF SEAT TRACK FROM STA 70 TO STA 170 AT STR 33R IAW SRM 53-1-0, 53-2-3 AND 51-1-20D.
